# SDR UPS06847098

- Difficulty date: May 26, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 78,939 hours, 51,612 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 834 L22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 ATTACH FITTING CRACKED AT STA 834.500 L22L .  REMOVED CRACKED FITTING AT STA 834.500 IAW SRM 51-1-20D.  FABRICATED AND INSTALLED ATTACH FITTING AT STA 834.500 IAW DWG 4753360, AND SRM 51-1-20D.
